On Bailey's 2psi2 Transformation

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 42, (2012), Pages 107-113


D. D. Somashekara

Department of Studies in Mathematics,

University of Mysore,

Manasagangotri, Mysore-570006

India.

mailto:dsomashekara@yahoo.com

K. Narasimha Murthy

Department of Studies in Mathematics,

University of Mysore,

Manasagangotri, Mysore-570006

India.

mailto:simhamurth@yahoo.com

S. L. Shalini

Department of Studies in Mathematics,

University of Mysore,

Manasagangotri, Mysore-570006

India.

mailto:shalinisl.maths@gmail.com


Abstract In this paper, we give a simple proof of Bailey's 2ψ2 transformation formula using the well-known q-Gauss summation formula. Further, we give a new proof of a two variable reciprocity theorem of Ramanujan and its three variable generalization.

Keywords Bilateral transformation, Reciprocity theorems.

Classification (MSC2000) 33D15.

Full text

Full paper

Personal tools